# SDR 97ZZZX2339

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47717
- Make and model: Piper PA-28-161
- Aircraft serial: 287816126
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Condition: Shaft Froze
- Location: Throttle
- Component: Facet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE SHAFT FROZE IN BUSHINGS.  POSSIBLE RESULT OF PREVIOUS INSTALLATION OF THROTTLE SHAFT KIT.  UNABLE TO DETERMINE EXACT CAUSE.
